Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What are the drug interactions between Nucynta ER and Librium, Gabapentin, Trazodone Cymbalta, Ranitidine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
I would like to know the interactions between Nucynta ER and The following medications:Librium, Gabapentin,Trazodone Cymbalta, Ranitidine and Aspirin. In an attempt to lower the amount of Percocet I was taking I was given Nucynta ER on Nov 7 and discontued it on Nov 19 due to bad reactions. I then had a withdrawl ---or what ever which has lasted 18 days so far; this has greatly. I recall I was told I was given a barbiturate--which Nucynta ER is not. However I want to know how how to get rid of these symptoms.I am a retired Clinical Psychologist really don't know really anything about drugs--except I recall what to give an acting out psychotic. The answer to this is DONT GROW OLD! I' NOT THE KOREAN MARINE CORPS OFFICER I WAS IN 1952 through 1954! Help please!
Posted Tue, 7 Jan 2014 in General Health
Answered by Dr. Praveen 3 hours later
Brief Answer: Hi.There are 2 to 3 interactions Detailed Answer: Hi thanks for writing on XXXXXXX I have thoroughly read and deeply understand your concern. There are only two interactions with Nucynta(tapentadol) and rest of of the medications: -duloxetine + tapentadol duloxetine and tapentadol both increase serotonin levels which might result in increased heart rate, shivering, sweating, dilated pupils, increased body temperature, hyperactive bowels etc. -Librium(chlordiazepoxide) + tapentadol chlordiazepoxide and tapentadol both increase sedation. Cymbalta and aspirin might increase the risk of gastrointestinal bleeding. If percocet is used along with these medications the interactions become doubled since percocet interacts with Nucynta,Cymbalta and librium. Could please upload what symptoms you are experiencing now? What were the withdrawal reactions when you discontinued on Nov 19th? Hope I have answered your query on interactions. Happy to help you.
Above answer was peer-reviewed by
Follow-up: What are the drug interactions between Nucynta ER and Librium, Gabapentin, Trazodone Cymbalta, Ranitidine? 30 hours later
I have since learned--on line--that using "professional" for my interaction rather than "consumer", central nervous system affects do not wash out as one would think the symptoms keep on going and it takes a 5-week period before they stop. This for one drug I don't know the others. For me it is now 2 1/2 weeks as of today . Nothing is getting any worse- but not any better.I can stand another 3 weeks or so. That's it! I hope that solves the problem. Thanks for your help. All the best.
Answered by Dr. Praveen 8 hours later
Brief Answer: Hi.This takes some time Detailed Answer: Hi.Thanks for writing back. In experience I have seen most of the CNS drugs would take a few weeks for their effects to wash out although they are thrown out of the body much earlier(due to stopping the drug, since they act modulating the hormones in the brain).You will definitely feel better in a week(or two). I hope this answers your query. Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor